An isoperimetric inequality for the area of plane regions defined by binary forms
Compositio Mathematica, Tome 92 (1994) no. 2, pp. 115-131
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__92_2_115_0,
author = {Bean, Michael A.},
title = {An isoperimetric inequality for the area of plane regions defined by binary forms},
journal = {Compositio Mathematica},
pages = {115--131},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {92},
number = {2},
mrnumber = {1283225},
zbl = {0816.11026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__92_2_115_0/}
}
TY - JOUR AU - Bean, Michael A. TI - An isoperimetric inequality for the area of plane regions defined by binary forms JO - Compositio Mathematica PY - 1994 SP - 115 EP - 131 VL - 92 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1994__92_2_115_0/ LA - en ID - CM_1994__92_2_115_0 ER -
Bean, Michael A. An isoperimetric inequality for the area of plane regions defined by binary forms. Compositio Mathematica, Tome 92 (1994) no. 2, pp. 115-131. http://geodesic.mathdoc.fr/item/CM_1994__92_2_115_0/